Inventiones mathematicae

, Volume 106, Issue 1, pp 27–60

Complete Kähler manifolds with zero Ricci curvature II

  • Gang Tian
  • Shing Tung Yau
Article

DOI: 10.1007/BF01243902

Cite this article as:
Tian, G. & Yau, S.T. Invent Math (1991) 106: 27. doi:10.1007/BF01243902

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Gang Tian
    • 1
  • Shing Tung Yau
    • 2
  1. 1.Institute for Advanced StudySchool of MathematicsPrincetonUSA
  2. 2.Department of MathematicsHarvard UniversityCambridgeUSA